# SDR DALA2023081506663

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 73,666 hours, 27,919 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 AFT LEFT GUST LOCK WILL NOT ENGAGE. CORRECTIVE ACTION: LUBED 4L GUST LOCK MECHANISM. 4L GUST LOCK OPS NML. (4925032)
